Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Irregular and heavy periods, feels bloated, constipation, diarrhea, frequent urinations, feels sick and dizzy

hi, i have had 3 periods in 30 days 2 of which get really heavy and one that is light brown.. i have been fluctuating in weight for the last 2 months between a stone . i have become very bloated and irregular toilet uses ie, constipation and diarreha and also urinating a lot more. i have been felling sick and becoming dizzy al lot more also. thank you
Asked On : Tue, 22 May 2012
Answers:  1 Views:  101
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
You have to be examined by your gynecologist because it can be symptoms of endometrial polyps, submucous myoma or ovarian cysts (follicular for instance). Ultrasound investigation of pelvic organs and abdominal organs (liver, pancreas, kidneys) should be done as well. I consider that you also have enterocolitis so special treatment including diet should be prescribed by gastroenterologist. Avoid your own treatment. It would be desirable to know your recent diet.
Wish you Good Health
Dr O. Aleksandrov
Answered: Wed, 6 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor